Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Started taking Utovlan after stopping birth control pill. When can I expect my period?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
Hi, I have just starting taking Utovlan but want to have my week's break off the contraceptive pill, do I still take it even though I'll get my period 5/6 days after I stop taking my pill? If I keep taking it will I not have a period even though I'm on my week off?
Posted Sat, 16 Nov 2013 in Women's Health
Answered by Dr. S Patra 50 minutes later
Brief Answer:

Detailed Answer:

Thanks for writing to us. Followings are my comments:

1) If you start taking UTOVLAN (contains Norethisterone) after stopping the birth control pill, your period will be delayed as long as you take the medicine even you are on your week off.

2) While you are on UTOVLAN, you don't get your period or withdrawal bleeding after 5/6 days of stopping the birth control pill.

3) You will get withdrawal bleeding or period within 5-7 days after stopping the UTOVLAN medicine if no birth control pill is used after that.

Hope, above information is quite helpful to you. If you don't have any other query you can close the discussion.

Wish your good health and take care yourself.

Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor